# SDR CALA2025061905699

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N27539
- Make and model: Boeing 737-9
- Aircraft serial: 64468
- Aircraft time: 9,699 hours, 3,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE REMOVED PER FOM REINSTALLED L2 DOOR SLIDE PER AMM 25-66-01. ACCOMPLISHED REQUIRED RII INSP. OPS CHECK GOOD REF GMM 09-25-05. OK TO CONTINUE
